JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON BLACKWELL`S THEOREM FOR FUZZY VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON BLACKWELL`S THEOREM FOR FUZZY VARIABLES
HONG, DUG HUN;
 
 Abstract
Recently, some results of Blackwell`s Theorem in which interarrival times are characterized as fuzzy variables under t-norm-based fuzzy operations are discussed by Hong. However, these results are invalid. In this note, we give counter examples of these results.
 Keywords
Renewal process;Fuzzy variable;Blackwell`s Theorem;necessity measure;expected value of fuzzy variables;
 Language
English
 Cited by
 References
1.
D.H. Hong, Blackwell's Theorem for T-related fuzzy variables, Information Sciences 180 (2010), 1769-1777. crossref(new window)

2.
D.H. Hong, Erratum to "Blackwell's Theorem for T-related fuzzy variables", Information Sciences 250 (2013), 227-228. crossref(new window)